MathSciNet Relay Station
MathSciNet bibliographic data
MR2496747 (2010b:14075) 14J29 (14J17)
Lee, Yongnam; Park, Jongil A complex surface of general type with $p\sb g=0$, $K\sp 2=2$ and $H\sb 1=\Bbb Z/2\Bbb Z$. Math. Res. Lett. 16 (2009), no. 2, 323–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement